| Model Number |
PED-425-16 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not received.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that after the pipeline flex was deployed, the tip wire broke off when attempted to retrieve into the phenom 27.The tip remains within the patient.The aneurysm was successfully treated.The devices were prepared and used per the instructions for use (ifu).The catheter was flushed as indicated in the ifu.The vessel anatomy was normal in tortuosity.The aneurysm was in the supra clinoid internal carotid.The aneurysm was unruptured.The morphology was saccular.The max diameter was 6mm and the neck was 4mm.The distal and proximal landing zone was 4mm.
Additional Manufacturer Narrative
B1.Adverse event or product problem - correction.B2.Outcome - correction.G4.Date manufacturer received - additional information.G7.Type of report - additional information.H2.Follow-up type - additional information.H6.Patient codes - correction.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.